# SDR CA090929007

- Difficulty date: September 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Wheel
- Part number: 3400028160
- Condition: Cracked
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP 72-020-01-01 IT WAS FOUND THE 2 BLADE PLATFORMS HAD BEEN CRACKED AND BROKEN OFF AT THE BUSHING SURROUND.
